# SDR CALA2016120901054

- Difficulty date: December 9, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 99,572 hours, 15,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHT ON FUSELAGE JUST AFT OF LT WING IS INOPERATIVE.   REPLACED THE LAMP AND ACCOMPLISHED SUCCESSFUL OPERATIONAL CHECK IAW AMM 3 3-50-00.
